# SDR AU000167

- Difficulty date: February 28, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10144009811
- Condition: Cracked
- Location: Fuselage Main Bu
- Part time: 19,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD TOP WEB CRACKED IN SEVERAL PLACES.
